# SDR ALGA097931

- Difficulty date: January 20, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N1081K
- Make and model: Bell 206L-1
- Aircraft serial: 45407
- Aircraft time: 14,855 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Part serial: CS10644
- Condition: Unknown
- Location: Tail Rotor
- Part time: 838 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C/W 206L-04-127 REV B PT 3/ SENT TO REPAIR STATION.
